MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM

ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM
Catalog Number 08057427190
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned the results of 1 pediatric patient sample tested for calcium gen.2 (ca2) on a cobas pro c 503 analytical unit.The initial result from a micro cup was 2.75 mmol/l.The sample was repeated 3 times and a data flag was received with no numeric result.The sample was repeated again with a result of 2.29 mmol/l.On (b)(6) 2023 the sample was repeated with no new centrifugation performed and the result was 2.36 mmol/l.No questionable results were reported outside of the laboratory.The c503 analyzer serial number was (b)(6).
 
Additional Manufacturer Narrative
H3 other text : na.
 
Additional Manufacturer Narrative
The customer repeated the sample as the laboratory repeats samples with initial calcium results above 2.5 mmol/l.
 
Additional Manufacturer Narrative
Quality controls recovered within range.The investigation determined the issue is consistent with incorrect pre-analytic sample handling.

Brand Name
CALCIUM GEN.2
Common Device Name
CALCIUM TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17021824
Report Number1823260-2023-01779
Device Sequence Number7554907
Product Code CHW
UDI-Device Identifier07613336121092
UDI-Public07613336121092
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number08057427190
Device Lot Number70571101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer06/12/2023
07/05/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date06/23/2023
07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown